# SDR AALA20170222027

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 7,113 hours, 2,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT IN THE FORWARD HALLWAY ON THE G2 GALLEY WALL IS DAMAGED. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
